# SDR ASMF200403013

- Difficulty date: March 22, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 31,096 hours, 21,733 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX523482
- Condition: Failed
- Location: Hyd System
- Part time: 22,804 hours, 8,467 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF HYDRAULIC PRESSURE ON LEFT ENGINE REACHED 4000 PSI AND DROPPED TO ZERO.  THE HYDRAULIC PUMP WAS REPLACED IAW MM 29-10-05, TEST CORRECT.
